# SDR AALA201805249036

- Difficulty date: May 15, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,202 hours, 29,081 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367151300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 241LF BETWEEN FR 42 TO FR 47, LBL Y765 TO LBL Y1292 IN PASSENGER CABIN. REPLACED FLOOR PANEL 241LF PER SRM 57-02-00-300-011 AND IRM 9701 REVISION H.
